Submit a question to our community and get an answer from real people.
Submit

Need help with how to address insomnia associated with long term prescription med use of Levothyroxine and Topirimate?

Have been on Thyroid medication most of my life as well as anticonvulsant, in this case Topirimate. BOTH conducive to contributing to insomnia, which I have experienced regularly. Rx meds I have tried have side effects I do not like, so am open to suggestions for help on this quandry.

Report as

Insomnia is one of the major side effects associated with taking Levothyroxine. Topamax also causes insomnia in a good number of users. It would be a good idea to consult with your doctor or a certified pharmacist to analyze the two drugs better.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches